Geometric realizations of Lusztig's symmetries

Jie Xiao Tsinghua University Minghui Zhao Beijing Forestry University

Quantum Algebra Representation Theory mathscidoc:1702.29002

Distinguished Paper Award in 2017

Journal of Algebra, 475, 392-422, 2017.4
In this paper, we give geometric realizations of Lusztig's symmetries. We also give projective resolutions of a kind of standard modules. By using the geometric realizations and the projective resolutions, we obtain the categorification of the formulas of Lusztig's symmetries.
Lusztig's symmetries, Standard modules, Projective resolutions
[ Download ] [ 2017-02-19 18:46:55 uploaded by zhaomh ] [ 538 downloads ] [ 0 comments ]
@inproceedings{jie2017geometric,
  title={Geometric realizations of Lusztig's symmetries},
  author={Jie Xiao, and Minghui Zhao},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170219184655836553473},
  booktitle={Journal of Algebra},
  volume={475},
  pages={392-422},
  year={2017},
}
Jie Xiao, and Minghui Zhao. Geometric realizations of Lusztig's symmetries. 2017. Vol. 475. In Journal of Algebra. pp.392-422. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170219184655836553473.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved